# SDR SIMA200925101

- Difficulty date: September 6, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 18,347 hours, 16,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAIN BASE INSPECTION, FRAME 65 OF THE CARGO DOOR SILL PLATE WAS FOUND TO BE CORRODED.  REMOVED AND REPLACED CARGO DOOR SILL PLATE IAW EMB 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.
